RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2014, Number 2, Pages 69–73 (Mi ivm8873)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief communications

Sharp estimates of Hardy constants for domains with special boundary properties

F. G. Avkhadiev, I. K. Shafigullin

Chair of Function Theory and Appoximations, Kazan (Volga Region) Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia

Abstract: We investigate the behavior of Hardy constants in domains whose boundaries have at least one regular boundary point.

Keywords: Hardy inequalities, distance function, Hardy constants.

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2014, 58:2, 58–61

Document Type: Article
UDC: 517.518+517.956
Received: 15.09.2013

Citation: F. G. Avkhadiev, I. K. Shafigullin, “Sharp estimates of Hardy constants for domains with special boundary properties”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 2, 69–73; Russian Math. (Iz. VUZ), 58:2 (2014), 58–61

Citation in format AMSBIB
\Bibitem{AvkSha14}
\by F.~G.~Avkhadiev, I.~K.~Shafigullin
\paper Sharp estimates of Hardy constants for domains with special boundary properties
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2014
\issue 2
\pages 69--73
\mathnet{http://mi.mathnet.ru/ivm8873}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2014
\vol 58
\issue 2
\pages 58--61
\crossref{https://doi.org/10.3103/S1066369X14020091}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84897786635}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8873
  • http://mi.mathnet.ru/eng/ivm/y2014/i2/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. G. Avkhadiev, “Hardy type $L_p$-inequalities in $r$-close-to-convex domains”, Russian Math. (Iz. VUZ), 59:1 (2015), 71–74  mathnet  crossref
    2. F. G. Avkhadiev, “Sharp constants in Hardy type inequalities”, Russian Math. (Iz. VUZ), 59:10 (2015), 53–56  mathnet  crossref
    3. F. G. Avkhadiev, “Rellich type inequalities in domains of the Euclidean space”, Russian Math. (Iz. VUZ), 60:1 (2016), 60–63  mathnet  crossref
    4. Avkhadiev F.G., “Hardy-Rellich Inequalities in Domains of the Euclidean Space”, J. Math. Anal. Appl., 442:2 (2016), 469–484  crossref  isi
    5. I. K. Shafigullin, “Lower bound for the Hardy constant for an arbitrary domain in $\mathbb{R}^n$”, Ufa Math. Journal, 9:2 (2017), 102–108  mathnet  crossref  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:159
    Full text:34
    References:46
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017